Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is lanzol junior and domstal safe for GERD treatment

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1709 Questions
dear doctor.. my child is now 2 months old. she had respiratory problems, retractions just ten days after birth. she was given antibiotics for 5 days and also was given kidpred by the doctor. antibiotics were given again , already about 4-5 weeks . now the doctors says to treat for GERD with lanzol junior and domstal. please advise if this needs to be continued. what alternative is available without much adverse effects.
Posted Mon, 24 Feb 2014 in Child Health
Answered by Dr. Arun 37 minutes later
Brief Answer: continue lanzol Detailed Answer: Hi Thanks for writing to health care magic. From your query I understand that your daughter had respiratory infection and wheezing which was treated appropriately. GERD is a common problem in babies. Usually settles by one year when the junction between stomach and food pipe becomes tight Till then it needs to be treated if present with the medicines your doctor has given you. Both the medicines are safe with no significant side effects. Don't worry it will settle soon. Regards Dr Arun
Above answer was peer-reviewed by
Follow-up: Is lanzol junior and domstal safe for GERD treatment 7 hours later
dear Dr. XXXXXXX . thank you so much for the valuable information. Today when my child had some breathing issues , the doctor gave her injections (hydrocortisone sodium succinate ) first primocort injection and then betsone injection. What are these injections for and are there any adverse ettects of these injections, when are these injections normally given. What do you recommend continuing . She was given lanzol junior and domastol this morning to treat for GERD. PLEASE ADVISE .
Answered by Dr. Arun 4 hours later
Brief Answer: All are corticosteroids Detailed Answer: Hi, Thanks for writing back. All the three are corticosteroids . They are given for severe wheezing. They can cause plenty of side effects like immunosuppression, bone weakness, etc but only if given repeatedly for prolonged periods. Continue other medicines for GERD. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor